OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4175

Title: Explicit Parallelizations on Products of Spheres and Calabi-Eckmann Structures
Authors: Parton, Maurizio
Keywords: Parallelization
product of spheres
Calabi-Eckmann
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Maurizio Parton, "Explicit parallelizations on products of spheres and Calabi-Eckmann structures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 61-67.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: A classical theorem of Kervaire states that products of spheres are parallelizable if and only if at least one of the factors has odd dimension. We give explicit parallelizations. We show that the Calabi-Eckmann Hermitian structures on products of two odd-dimensional spheres are invariant with respect to these parallelizations.
URI: http://hdl.handle.net/10077/4175
ISSN: 0049-4704
MS Classification: 53Cxx
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:

File Description SizeFormat
PartonRendMat35.pdf90.48 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.